American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] J. W. Jenkins. A characterization of growth in locally compact groups. Bull. Amer. Math. Soc. 79 (1973) 103-106. MR 0316625.
Abstract, references, and article information   
View Article: PDF

[2] Douglas Hawley. Compact group topologies for $R$ . Proc. Amer. Math. Soc. 30 (1971) 566-572. MR 0281834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] George A. Elliott. A characterization of compact groups . Proc. Amer. Math. Soc. 29 (1971) 621. MR 0276408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] I. Schochetman. Nets of subgroups and amenability . Proc. Amer. Math. Soc. 29 (1971) 397-403. MR 0281837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph A. Wolf. Remark on discrete subgroups . Proc. Amer. Math. Soc. 29 (1971) 423-425. MR 0279237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. W. Jenkins. Sigma-amenable locally compact groups . Proc. Amer. Math. Soc. 28 (1971) 621-626. MR 0279230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David Mumford. A remark on Mahler's compactness theorem . Proc. Amer. Math. Soc. 28 (1971) 289-294. MR 0276410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. L. Armacost. Can an ${\rm LCA}$ group be anti-self-dual? . Proc. Amer. Math. Soc. 27 (1971) 186-188. MR 0267036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles F. Dunkl and Donald E. Ramirez. Homomorphisms on groups and induced maps on certain algebras of measures . Trans. Amer. Math. Soc. 160 (1971) 475-485. MR 0283129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. P. Wang. Compactness properties of topological groups . Trans. Amer. Math. Soc. 154 (1971) 301-314. MR 0271269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David W. Roeder. Functorial characterizations of Pontryagin duality . Trans. Amer. Math. Soc. 154 (1971) 151-175. MR 0279233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] I. Schochetman. Dimensionality and the duals of certain locally compact groups . Proc. Amer. Math. Soc. 26 (1970) 514-520. MR 0265509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. H. Lee and T. S. Wu. On existence of compact open normal subgroups of $0$-dimensional groups . Proc. Amer. Math. Soc. 26 (1970) 526-528. MR 0268325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] D. L. Armacost. Well-known ${\rm LCA}$ groups characterized by their closed subgroups . Proc. Amer. Math. Soc. 25 (1970) 625-629. MR 0260924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lawrence Corwin. Some remarks on self-dual locally compact Abelian groups . Trans. Amer. Math. Soc. 148 (1970) 613-622. MR 0269775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Joe W. Jenkins. Amenable subsemigroups of a locally compact group . Proc. Amer. Math. Soc. 25 (1970) 766-770. MR 0263967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Roger Rigelhof. Subalgebras of group algebras . Proc. Amer. Math. Soc. 23 (1969) 404-408. MR 0246996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] T. S. Wu. A certain type of locally compact totally disconnected topological groups . Proc. Amer. Math. Soc. 23 (1969) 613-614. MR 0249537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ethan M. Coven and William L. Reddy. Limit set equivalences of replete semigroups . Proc. Amer. Math. Soc. 23 (1969) 625-630. MR 0251163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Allan J. Silberger. All algebras of spherical functions defined on the two-by-two general linear group with entries in a locally compact $p$-adic field are commutative. . Proc. Amer. Math. Soc. 21 (1969) 437-440. MR 0237707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. R. Emerson and F. P. Greenleaf. Asymptotic behavior of products $C\sp{p}=C+\cdots +C$ in locally compact abelian groups . Trans. Amer. Math. Soc. 145 (1969) 171-204. MR 0249535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] James C. S. Wong. Topologically stationary locally compact groups and amenability . Trans. Amer. Math. Soc. 144 (1969) 351-363. MR 0249536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gerald L. Itzkowitz. The existence of homomorphisms in compact connected Abelian groups . Proc. Amer. Math. Soc. 19 (1968) 214-216. MR 0219655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] H. Leptin and L. Robertson. Every local compact map group is unimodular . Proc. Amer. Math. Soc. 19 (1968) 1079-1082. MR 0230839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Arthur Mason DuPre. Real Borel cohomology of locally compact groups . Trans. Amer. Math. Soc. 134 (1968) 239-260. MR 0233919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] William R. Emerson. Ratio properties in locally compact amenable groups . Trans. Amer. Math. Soc. 133 (1968) 179-204. MR 0237706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Peter Walters. Topological conjugacy of affine transformations of tori . Trans. Amer. Math. Soc. 131 (1968) 40-50. MR 0224737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Lewis C. Robertson. Connectivity, divisibility, and torsion . Trans. Amer. Math. Soc. 128 (1967) 482-505. MR 0217211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Neil W. Rickert. Locally compact topologies for groups . Trans. Amer. Math. Soc. 126 (1967) 225-235. MR 0202911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. Rajagopalan. Ergodic properties of automorphisms of a locally compact group . Proc. Amer. Math. Soc. 17 (1966) 372-376. MR 0195985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2